I was just prescribed Welbutrin SR as well as Buspar and I've been taking them together and feeling really strange and sick. I'm not sure if it's supposed to happen or not. My DR has a really full schedule so I can't come back for a month to ask. They make me sleepy, lightheaded, I can feel my pulse through my fingers and sick to my stomach. I need to know if that's supposed to happen. Thanks
Hi, Selena! If you've just started the medications some side effects can be expected for the first few days to a week or two depending on your sensitivity. Unless they're severe I'd give it just a bit of time and they will probably just go away. If they are bad, though, you can call the doctor's office and leave a message for him/her to return your call.
What you're describing is pretty standard so try to hang in for just a little longer.
Also, you can always post here. We're just people like you, but we're happy to share advice and moral support!
Best wishes, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2011 • 8 answers
Posted 29 Aug 2015 • 1 answer
Posted 9 Mar 2016 • 4 answers
Alopecia - I take hydroxyzine, buspar, and wellbutrin. Which of these meds could be possible causes?
Posted 24 Mar 2016 • 8 answers
Posted 30 Mar 2016 • 1 answer